A new question is answered every 9 seconds

No sex drive, bone mass loss with high ESTROGEN LEVEL.

Resolved Question:

Hey
Im 22 years old patientold guy from Sweden, my problem is that i have used Arimidex, for three weeks, due to high estrogen problems i took very high dosages, 0.5 every day, and felt like the dht increase was tremendesly, the acne, agression and libido, anyway so i crushed my estrogen and and did blood work that show that estradiol in the normal range after 2 months, but since i used armidex im not the same again , i have exactly the same symptoms of low estrogen even if my estrogen is normal and its very weried, i have no sex drive, feeling too exited, agressive, and bad at the sime time ,im losing bone mass, grip strentgh, short memory loss, hot flashes, wakes up with rapid heartbeat everyday, cant even think normaly, and extremely burning sensation in the joints that are very painful, and lost skin collagen and have very dry skin now, its like estrogen is there but not reaching the receptors mabye because i got too much dht build up in the body that took over the receptors and now even when my estrogen is normal it cant reach the receptors? , it has been over 4 months now since i stopped arimidex,and im realy frustrated can you healp me please or tell me what should i do


Category: Endocrinologist

Ask Your Own Question

Category: Diabetologist
Dr. J Muthukrishnan is online now

Expert:  Dr. J Muthukrishnan replied 4 Days.

Hello. Thank you for posting your query at DoctorSpring.com
I would like to know some details.
How did you come to conclusion regarding high estrogen problem.?
Why was Arimidex prescribed. What all blood tests have been done. Reports please.
I will be able to respond then
Feel free to discuss further,
Regards


Patient replied :

I have done blood work and my estradiol was high due to the use of saw palmetto and it was causing me depression and foggy brain and all the symptom of estrogen dimonance for 8 months, the doctor didnt wanna prescrip arimidex so i had to use it on my own when i used arnidex i felt my dht increased very much and got crazy libido and agression and tha last day when i stopped felt finally normal just for one day before all this symptoms strated. The last blood work included all sex hormones, liver hormones, thyroid, and more and all was normal, as the doctor said. Do you think the problem is because of too much dht in the body that is blocking the estrogen receptors? I read that dht can block estrogen in tissue. Or what else can it be?


Expert:  Dr. J Muthukrishnan replied 3 Days.

Hello.
Your symptoms may not be due to DHT but Testosterone, if it is high. But if the levels are normal, it is unlikely to be the culprit.
You may need to see a psychiatrist/psychologist for your symptoms.
Feel free to discuss further,
Regards


Patient replied :

Execuse me i said i had all those symptomes and it all started when i used arimidex, what does the burning sensation in the joints, no libido, brain fogg, and the strentgh loss have to do with psychologist anyway?


Expert:  Dr. J Muthukrishnan replied 2 Days.

Hello.
Symptoms can be blamed on Low Testosterone only if the levels are below the normal range on a blood test. In case it is normal, one has to look for other reasons. Sometimes, these hormonal alterations (like in your case initially high estrogen, and then its reduced levels), may cause symptoms due to its withdrawal like effects.
Often lack of libido and strength may be due to these reasons.
You will need to give it time and let normal Testosterone levels take effect.
Hope this is helpful.
Regards


Patient replied :

But dont you think that because of dht are estrogen antagonist, as i did read multible studies that confirm that DHT directly inhibits estrogens activity on tissues. And that It either does this by acting as a competitive antagonist to the estrogen receptor or by decreasing estrogen-induced RNA transcription at a point subsequent to estrogen receptor binding. And because of that estrogen and dht compete for the same receptors doesnt it mean that maybe the estrogen i have cant reach the receptors in the whole body including the brain thats why im very aggresive and also the receptors are blocked in the skin and joint thats why i have this burning sensation and losing collagen in the skin, even with normal edtradiol levels, all of that because of the dht that did build up in the tissue through the whole three weeks i used the drug, dosnt this make any sense?


Expert:  Dr. J Muthukrishnan replied 1 Day.

Hello. Thank you for the follow up.
Yes, Thats the reason you need to give it time for the effectof the drug to wear off and the hormonal balance to be restored.

Regards


Dr. J Muthukrishnan
Category: Diabetologist
Experience: 
Fellowships/Training: 
1. 10th Asia-Pacific Pediatric Endocrine Society  Fellows meeting, Seoul, Korea, Oct 2008
2. Eighth ICMR Course on Genetics and Genetic Counseling – Jul 2008 – SGPGI, Lucknow
3. Annual Certificate Course on Endocrinological Laboratory Techniques at National Institute of Nutrition (ICMR) Hyderabad,India, ( Aug-Sep 2006) 
Fellowship: Endocrinology, Diplomate of National Board, National Academy of Medical Sciences, New Delhi, 2008, Medwin Hospital, Hyderabad
Senior Residency: Diplomate of National Board (General Medicine), National Academy of Medical Sciences, New Delhi, 2002
Residency: MD, General Medicine, 1997-2000, Armed Forces Medical College, 2nd position in University
Medical School: MBBS, Armed Forces Medical College, 1992
Dr. J Muthukrishnan and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.